Title of article
Toeplitz Operators Associated to Unimodular Algebras
Author/Authors
Murphy، Gerard J. نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2003
Pages
-362
From page
363
To page
0
Abstract
We introduce a class of function algebras, that we call unimodular, and study Toeplitz operators on the Hardy spaces associated to representing measures on these algebras.We show that our class of function algebras is very extensive and that a number of important results for Toeplitz operators and their associated C*-algebras extend to the very general setting we consider.
Keywords
Unimodular algebra , representing measure , Toeplitz operator
Journal title
INTEGRAL EQUATIONS AND OPERATOR THEORY
Serial Year
2003
Journal title
INTEGRAL EQUATIONS AND OPERATOR THEORY
Record number
72449
Link To Document